# SDR USAA2013022100019

- Difficulty date: February 12, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 41,079 hours, 15,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004800004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - GALVANIC CORROSION ON SHAPE SILL BETWEEN FR66 TO FR68, S23L.  REPLACED SHAPE SILL BETWEEN FR66 TO FR68, S23L IAW A321 SRM 51-72-11 AND AIRBUS DRAWING D53480505.
